# SDR QXEA2014020400101

- Difficulty date: February 4, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 12,311 hours, 13,303 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY SYSTEM CHECK,  AUTOFEATHER TEST FAILED ON LEFT SIDE.  INTERROGATED CDS AND FOUND NR 1 PEC FAULTS 204 A+B AND 484 A+B.  CLEARED PEC FAULTS AND COMPLIED WITH FIM TASK 61-20-05-810-819 STEPS 1-5A (3) PLA HIGH MICROSWITCH OPS CHECKED GOOD. COMPLIED WITH ANOTHER AUTOFEATHER TEST IAW AMM TASK 61-20-00-710-801. TESTS GOOD. NO OTHER FAULTS NOTED. ACFT OK FOR CONTINUED SERVICE.
